Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking tracylynn, bleeding while intercourse, itchy vagina. Should i be concerned?

hello I am curiouse I have been on the pill for four months tyrcylcyn 28 day pack. I have just recently had intercourse with a boy friend of mine three or our times with in two days. Now on the third tithe me of having intercourse with him I experianced bleeding threw out our intercourse the bleeding hasnt stoped and it is not a period cause I had that last week. Should I be concernd? I know that hes been with other woman and now my vigina is very itchy
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,
Thanks for writing in.
I think we are looking at some kind of severe bacterial infection here, something which is common in diabetics. This would be true if the swelling is accompanied by redness and the skin over your legs and feet is hot to touch. Otherwise, we would be looking at a form of diabetic neuropathy. Both conditions indicate that the diabetes is not well controlled.
I think you need to definitely see your general physician so that the infection or the neuropathy can be actively managed. Till then, do not move about in the house without slippers and do not treat any wound on your own.
Hope this helps
Regards
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor